# SDR QMLA122820121

- Difficulty date: December 23, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N970NA
- Make and model: Pilats PC1245
- Aircraft serial: 226
- Aircraft time: 13,560 hours, 20,734 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 066030620010
- Part serial: 4379
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: C
- Nature of condition: I
- Precautionary procedure: D

## Discrepancy

RIGHT AFTER TAKEOFF PILOT ALTIMETER FAILED.  ATC CONFIRMD NO ALTITUDE READOUT.WE RETURNED TO RAP UNEVENTFULLY AND WROTE UP THE DISCREPANCY.
